# SDR ARWA0001204

- Difficulty date: December 23, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Defective
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF KATL, DOOR NOT LATCHED LIGHT ILLUMINATED AFTER GEAR RETRACTION.  PERFORMED ABNORMAL PROCEDURE. UNABLE TO EXTINGUISH LIGHT; AIRCRAFT DIVERTED TO MIA & LANDED WITHOUT INCIDENTS.CORRECTIVE ACTION: REMOVED AND REPLACED LEFT AND RIGHT DOORS MICRO SWITCHES.  INDICATION OPS CHECKS NORMAL IAW MM 32-60-0 AND OPS CHECKED MAIN GEAR DOOR UPLATCH MECHANISM IAW MM 32-31-4 AND FOUND NORMAL.
